On the Geometrical Convergence of Gibbs Sampler inRd
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Amit, Y. & Grenander, U., 1991. "Comparing sweep strategies for stochastic relaxation," Journal of Multivariate Analysis, Elsevier, vol. 37(2), pages 197-222, May.
- Amit, Yali, 1991. "On rates of convergence of stochastic relaxation for Gaussian and non-Gaussian distributions," Journal of Multivariate Analysis, Elsevier, vol. 38(1), pages 82-99, July.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Yin, G. & Zhang, Q. & Badowski, G., 2000. "Singularly Perturbed Markov Chains: Convergence and Aggregation," Journal of Multivariate Analysis, Elsevier, vol. 72(2), pages 208-229, February.
More about this item
KeywordsStochastic relaxation; Gibbs sampler; Markov chain; geometrical convergence; Harris recurrence; Monte Carlo Markov chain; Metropolis algorithm; nonlinear autoregression;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:66:y:1998:i:1:p:22-37. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .